MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH AIR; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH AIR; CATHETER, URETHRAL
Model Number 510690
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age: 87.D2a common device name: catheter, urethral.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number , reporting site: 1049092 , manufacturing site: 3005778470.
 
Event or Problem Description
It was reported "while trying to take the catheter out, the catheter tore a hole in the bottom of the package.Catheter was sealed to the bottom of the catheter package." this emdr covers the unknown number of catheters affected.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity of this nature has been registered during the manufacturing process of the mentioned lot.The batch record review indicates no discrepancies.Based on the complaint issue reported the catheter was welded with the spot weld.This issue was observed several times in production area too, therefore the issue was submitted to r&d department as the product in question is new product.To avoid welding the sleeve with spot weld r&d set up the spot weld on nominal on (b)(6), 2022.The set up was recorded in logbook.The lot in question was produced before the set up in question.We have received one another complaint with malfunction code uca-pmc11.07 primary pack has incomplete or open seal / weld, or is torn, ripped damaged, split, cracked or crushed or contains holes or exhibits external contamination (e.G.Water marks, stains), or dressing or loose material is trapped in packaging since the beginning of gcafm production ¿ (b)(4)(gc cath protective sheath was welded).No harm was reported with this complaint.Based on above the complaint issue is considered as very isolated.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH AIR
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16918050
Report Number3005778470-2023-00106
Device Sequence Number20513320
Product Code GBM
UDI-Device Identifier00768455196272
UDI-Public00768455196272
Combination Product (Y/N)N
Initial Reporter StateGA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number510690
Device Lot Number2H03554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale